# SDR 2008UALA05624

- Difficulty date: September 7, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 42,006 hours, 11,670 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 58673
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER SECTION BY FWD CTR EMERGENCY EXIT WILL NOT ILLUMINATE DURING TEST, FOUND INVERTER FOR ASSOCIATED AREA COLD.  SUSPECT INVERTER FAILURE.  REPLACED INVERTER.  OPS CHECK GOOD.
